# SDR SWIA201439490

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 21,872 hours, 15,359 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL TEMP ON CLIMB 180 DEGREES AND RED QRH PROCEDURE WOULD NOT COOL DOWN.  ENGINE WAS SHUTDOWN IAW THE QRH.  RETURNED TO FIELD.  REMOVED AND REPLACED W5 GREEN HARNESS ON LT ENGINE.
